Alert archive / Oklahoma / River Flood Warnings in 2009

River Flood Warning 3, NWS Tulsa, OK

March 29, 2009Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Mar 29, 2009, 8:18 AM CDT for Ottawa County, Oklahoma. It took effect at Mar 29, 2009, 8:05 PM CDT. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2009, 8:18 AM CDT (13:18 UTC)
In effect from
Mar 29, 2009, 8:05 PM CDT
Expired
Apr 1, 2009, 7:00 AM CDT
In force
59 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 291318
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
818 AM CDT SUN MAR 29 2009


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-292118-
/O.NEW.KTSA.FL.W.0003.090330T0123Z-090331T1600Z/
/COMO2.1.ER.090330T0123Z.090330T1800Z.090331T1000Z.NO/
818 AM CDT SUN MAR 29 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 AM SUNDAY THE STAGE WAS 11.66 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 17.2 FEET BY 
  EARLY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$
9 follow-up statements
000 
WGUS84 KTSA 291845
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
145 PM CDT SUN MAR 29 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-300245-
/O.CON.KTSA.FL.W.0003.090330T0105Z-090331T1449Z/
/COMO2.1.ER.090330T0105Z.090330T1800Z.090331T0849Z.NO/
145 PM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM SUNDAY THE STAGE WAS 13.41 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 16.8 FEET BY 
  EARLY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$
000 
WGUS84 KTSA 300125
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
825 PM CDT SUN MAR 29 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-300925-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-090331T1525Z/
/COMO2.1.ER.090329T2351Z.090330T1800Z.090331T0925Z.NO/
825 PM CDT SUN MAR 29 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM SUNDAY THE STAGE WAS 15.04 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 16.5 FEET EARLY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$
000 
WGUS84 KTSA 301307
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT MON MAR 30 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-302107-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-090331T2240Z/
/COMO2.1.ER.090329T2351Z.090330T1800Z.090331T1640Z.NO/
807 AM CDT MON MAR 30 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM MONDAY THE STAGE WAS 17.04 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 17.1 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$
000 
WGUS84 KTSA 301909
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
209 PM CDT MON MAR 30 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-310309-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-090401T0332Z/
/COMO2.1.ER.090329T2351Z.090331T0000Z.090331T2132Z.NO/
209 PM CDT MON MAR 30 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM MONDAY THE STAGE WAS 17.54 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 17.8 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE TUESDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$
000 
WGUS84 KTSA 310108
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT MON MAR 30 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-310908-
/O.CON.KTSA.FL.W.0003.000000T0000Z-090401T0702Z/
/COMO2.1.ER.090329T2351Z.090331T0000Z.090401T0102Z.NO/
808 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM MONDAY THE STAGE WAS 17.84 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS44 KTSA 310457
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1157 PM CDT MON MAR 30 2009


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-311257-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-090401T0702Z/
/COMO2.2.ER.090329T2351Z.090331T0600Z.090401T0102Z.NO/
1157 PM CDT MON MAR 30 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1100 PM MONDAY THE STAGE WAS 17.95 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 18.1 FEET TUESDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD
  STAGE TUESDAY EVENING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 311416
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
916 AM CDT TUE MAR 31 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-312216-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-090401T0738Z/
/COMO2.2.ER.090329T2351Z.090331T0900Z.090401T0138Z.NO/
916 AM CDT TUE MAR 31 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM TUESDAY THE STAGE WAS 17.78 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW 
  LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
000 
WGUS84 KTSA 311907
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT TUE MAR 31 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-010307-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-090401T0827Z/
/COMO2.2.ER.090329T2351Z.090331T0900Z.090401T0227Z.NO/
207 PM CDT TUE MAR 31 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM TUESDAY THE STAGE WAS 17.42 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$
000 
WGUS84 KTSA 010120
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT TUE MAR 31 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-010920-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-090401T1200Z/
/COMO2.2.ER.090329T2351Z.090331T0900Z.090401T0600Z.NO/
820 PM CDT TUE MAR 31 2009

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM TUESDAY THE STAGE WAS 16.66 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY WEDNESDAY BEFORE DAWN.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 29, 6:35 AM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Mar 29, 6:35 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
635 AM CDT SUN MAR 29 2009

.DISCUSSION...

.AVIATION...
LIGHT FOG WILL LIKELY CONTINUE AT RVS FOR THE NEXT FEW
HOURS...OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH THE TAF
PERIOD. SURFACE WINDS WILL SHIFT TO THE SOUTHEAST THIS AFTERNOON AND
INCREASE OVERNIGHT AS STRONG LOW LEVEL JET DEVELOPS.

AVIATION=12

&&

.PREVIOUS DISCUSSION...

LAST OF THE CLOUD COVER IS RAPIDLY MOVING OUT OF NW ARKANSAS EARLY
THIS MORNING AND WILL SEE MOSTLY CLEAR SKIES THROUGH TE REST OF
THE DAY. WIND SPEEDS CONTINUE TO SLOWLY DIMINISH AND WHILE MOST
LOCATIONS STILL AT OR ABOVE FREEZING...EXPECT TEMPS TO ULTIMATELY
DROP SEVERAL MORE DEGREES BY MORNING...ESPECIALLY OVER SNOW COVER.
WILL LEAVE FREEZE WARNING VALID THRU 10 AM.

SOUTH WINDS WILL DEVELOP LATER TODAY AND WITH AMPLE SUN TEMPS WILL
BE MUCH WARMER TODAY. SEVERAL INCHES OF SNOW REMAIN FROM TULSA
WEST BUT LATE MARCH SUN WILL LIKELY DO A NUMBER ON THE SNOW COVER
BASED ON WHAT WAS OBSERVED TO OUR WEST YESTERDAY AFTERNOON. STILL
THINK THOSE AREAS WITH THE DEEP SNOW WILL BE HELD DOWN COLDER THAN
GUIDANCE SUGGESTS...BUT NOT BY A LOT. CONTINUING SOUTH WINDS WILL
KEEP ALL AREAS ABOVE FREEZING TONIGHT WITH MOST IF NOT ALL SNOW
GONE BY EARLY MONDAY.

ACTIVE PATTERN WILL CONTINUE FOR THE NEXT WEEK OR SO AS A LONGWAVE
TROUGH REMAINS ESTABLISHED OVER THE CENTRAL U.S. AND A SERIES OF
WAVES PIVOTS THROUGH. NEXT SYSTEM WILL PUSH PACIFIC COLD FRONT
INTO THE AREA LATE MONDAY AND WHILE MOISTURE RETURN WILL NOT BE
OVERLY IMPRESSIVE...THIS SYSTEM LOOKS DYNAMIC ENOUGH FOR SHOWERS
AND THUNDERSTORMS TO DEVELOP ALONG THE FRONT LATE MONDAY AND
AFFECTING MUCH OF THE FORECAST AREA OVERNIGHT.

ANOTHER WAVE WILL THEN PASS THROUGH IN THE WED NIGHT AND THURSDAY
TIMEFRAME...THIS TIME TAKING A MORE SOUTHERLY TRACK. 00Z ECMWF HAS
TRENDED MORE IN LINE WITH GFS DEPICTING THIS IDEA AND WILL GO WITH
A COOLER AND WETTER FORECAST FOR MID WEEK. YET ANOTHER SYSTEM WILL
LIKELY BEGIN TO IMPACT THE AREA BY THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   58  48  68  44 /   0   0  10  70
FSM   63  41  69  46 /   0   0  10  70
MLC   66  50  71  46 /   0   0  10  60
BVO   55  42  69  40 /   0   0  10  70
FYV   58  38  65  45 /   0   0  10  70
BYV   56  39  66  40 /   0   0  10  70
MKO   64  44  69  43 /   0   0  10  70
MIO   56  43  68  42 /   0   0  10  70
F10   65  48  69  43 /   0   0  10  60
HHW   67  47  73  49 /   0   0  10  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING UNTIL 10 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FREEZE WARNING UNTIL 10 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&
Hazardous weather outlook, Mar 29, 5:08 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT SUN MAR 29 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
507 AM CDT SUN MAR 29 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...
NO HAZARDOUS WEATHER IS ANTICIPATED THROUGH TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE INTO THE CENTRAL
PLAINS ON MONDAY WITH A COLD FRONT PUSHING THROUGH THE AREA MONDAY
NIGHT INTO TUESDAY MORNING. ALTHOUGH LIMITED LOW LEVEL MOISTURE
AND INSTABILITY IS EXPECTED ALONG THE FRONT...STRONG DEEP LAYER
SHEAR INDICATES AT LEAST SOME POTENTIAL FOR A FEW STRONG TO SEVERE
STORMS.

THE ACTIVE WEATHER PATTERN WILL CONTINUE INTO MID WEEK AS ANOTHER
STRONG UPPER LEVEL DISTURBANCE DIVES SOUTHEAST INTO THE AREA
WEDNESDAY INTO WEDNESDAY NIGHT. SHOWERS AND THUNDERSTORMS WILL LIKELY
DEVELOP NEAR THE SURFACE LOW AND ASSOCIATED COLD FRONT WEDNESDAY
NIGHT INTO THURSDAY ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. A FEW OF THESE STORMS COULD ALSO BE STRONG TO SEVERE
GIVEN THE STRONG DYNAMICS EXPECTED WITH THE LOW PRESSURE SYSTEM.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
PERSONS SHOULD BE PREPARED FOR AN ACTIVE WEATHER PATTERN INTO NEXT
WEEK AS A SERIES OF DISTURBANCES TRAVERSE THE AREA. A FEW STRONG
TO SEVERE STORMS WILL BE POSSIBLE MONDAY NIGHT AND AGAIN WEDNESDAY
NIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 6:28 AM CDTRiver Flood WarningTSAWashington7 hr
Mar 29, 6:28 AM CDTRiver Flood WarningTSARogers, Tulsa50 hr

Nearby

River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.